MAUDE Adverse Event Report: HALYARD HEALTH QUICK CHECK* H600 STERILIZATION WRAP, 45IN. X 45IN. (114CM X 114CM); STERILIZATION PRODUCTS

HALYARD HEALTH QUICK CHECK* H600 STERILIZATION WRAP, 45IN. X 45IN. (114CM X 114CM); STERILIZATION PRODUCTS
Model Number 34164
Medical Device Problem Code Hole In Material (1293)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.Upon completion of the sample evaluation and investigation; a follow-up report will be filed.All information reasonably known as of 30may2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported by the customer that a hole was discovered in a sterilization wrap post or use.Additional information was received (b)(6) 2018 from customer that states, "there was no patient harm and the hole was seen before patient care started.".
 
Additional Manufacturer Narrative
Block h3/h6: one used sample was received with no product packaging.The sample has sterilization indicator tape affixed to the outside of the blue layer.The sample was examined under ambient light conditions.The sample arrived with three circled areas indicating the location of the holes.The sample exhibits three holes which penetrate both the blue layer and the white layer.The holes align on the layers.The holes are irregular shaped and have jagged edges.The holes measure between approximately 5mm to 8mm.The holes are located in an area of the sample where the material appears to have been folded over an object.The holes were viewed under magnification.The orientation of the fibers and material around the edges indicates the hole may have been formed from the white layer, out.Also noted, on the blue layer, is a dark brown smear which measures approximately 5cm in length.The brown substance transferred to the technician's glove when gently rubbed.The device history record for the lot number involved in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.We are unable to identify a root cause for the reported issue; therefore, a the root cause is unknown.All information reasonably known as of 02jul2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Common Device Name
STERILIZATION PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7553837
Report Number1054380-2018-00002
Device Sequence Number1187323
Product Code FRG
UDI-Device Identifier30680651341649
UDI-Public30680651341649
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K141071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2022
Device Model Number34164
Device Catalogue Number991034164
Device Lot NumberLT7307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date07/02/2018
Patient Sequence Number1